# SDR YENA2020042280316

- Difficulty date: April 18, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 59,602 hours, 20,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK WAS FOUND AT KEEL BEAM SHEAR PLATE PANEL PER INSPECTIONS CONTAINED ON REF /4/ SB WHICH REQUIRES AIRBUS TO BE CONTACTED IF A CRACK IS FOUND AFTER TI-ANGLE REMOVAL AND INSPECTION OF THE AFFECTED HOLES ON THE FUSELAGE (SEE REF /1/ FOR DETAILS). TI-ANGLES WILL BE REPLACED IN ORDER TO COMPLY WITH REF /4/ SB AND AIRBUS PROVIDED REF /2/ TD FOR PERMANENT REPAIR INSTRUCTIONS.  AD REF /5/ REQUIRES OEM CONTACT AND APPROVAL FOR REPAIR INSTRUCTIONS VIA RDAS; AIRBUS APPROVED THIS REPAIR PER REF /3/ RDAS AND IS CLASSIFIED AS MAJOR CATEGORY 'A'. REVISION 01 - UPLOADS UPDATED COPY OF AEROMAN EA 53-0248-20 REV 01 CLASSIFYING THIS REPAIR AS MAJOR.
